MAUDE Adverse Event Report: STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED

STRYKER SUSTAINABILITY SOLUTIONS PHOENIX; CATHETER, RECORDING, ELECTRODE, REPROCESSED
Model Number 7001D
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/01/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned to stryker sustainability solutions for evaluation.Upon visual inspection of the received complaint device, a kink was identified approximately 9.2 cm from the distal tip, which is distal to the transition point.Bio-burden was also found on the handle.A review of the device history record indicates the device met all inspection and test criteria prior to release.Therefore, the most likely root causes are kinks leading to an improper curve as a result of mishandling subsequent to distribution from stryker.The instructions for use state: do not exert excessive pressure during placement of catheter if unknown resistance is encountered; do not attempt to use the reprocessed ep catheter prior to completely reading and understanding the directions for use; avoid manual pre-bending of distal curve, as this may damage steering mechanism of steerable catheters; avoid excessive torque, stretching, kinking and/or bending of catheter, as this may interfere with distal tip shaping or cause damage to internal electrode wires.The reported event will continue to be monitored through post market surveillance.
 
Event or Problem Description
It was reported the device was kinked inside the packaging.There was no patient injury, medical intervention, or extended procedure time reported.

Brand Name
NA
Common Device Name
CATHETER, RECORDING, ELECTRODE, REPROCESSED
Manufacturer (Section D)
STRYKER SUSTAINABILITY SOLUTIONS PHOENIX
10232 s. 51st st.
phoenix AZ 85044
MDR Report Key6128670
Report Number0002090040-2016-00018
Device Sequence Number1129515
Product Code NLH
UDI-Device Identifier00885825008703
UDI-Public(01)00885825008703(17)180620(10)2913845SH
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K052414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/20/2018
Device Model Number7001D
Device Catalogue Number7001DRR
Device Lot Number2913845SH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/11/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2016
Initial Report FDA Received Date11/28/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1